# SDR SIMA20140119007

- Difficulty date: January 19, 2014
- Submitted: January 20, 2014
- Operation: Air carrier
- Aircraft: N838AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145651
- Aircraft time: 27,953 hours, 24,254 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Condition: Lack Of Lube
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN ENTRY DOOR EXCESSIVE FORCE USED TO OPEN OR CLOSE DOOR USING INSIDE  HANDLE.  CLEANED & LUBED MAIN CABIN DOOR IAW MX STANDARD PRACTICES, OPERATIONS CHECKED GOOD.
